Curtailing medication errors of look & sound alike medications - a quality and safety projoect of a teaching university hospital of pakistan
- At: Lisbon (Portugal) (2010)
- Type: Poster
- By: RAZA, Syed Shamim (Dept of Pharmacy Services, The Aga Khan University Hospital, Karachi, Pakistan)
- Co-author(s): Hammad, Muhammad (Dept of Pharmacy Services, The Aga Khan University Hospital, KARACHI, Pakistan)
Ahsan, Salwa (Dept of Pharmacy Services, The Aga Khan University Hospital, KARACHI, Pakistan)
Sheikh, Abdul Latif (President, The Society of Hospital Pharmacists of Pakistan (SHPP), KARACHI, Pakistan)
Reducing medication errorsÂ is aÂ top priority of every health organization with emphasis on patient safety. An array of studies has addressed this subject. Drug names can often sound similar or appear similar. In addition the appearance of the products can look similar enough to cause confusion. These can easily be confused contributing to.. The access to the whole abstract and the presentation file is available to FIP members and to congress participants of that specific congress.